The Solution of Maintenance Strategy Selection Problem by using modified Fuzzy TOPSIS for of Material Handling Equipment

Fuzzy TOPSIS for Maintenance Strategy Selection Problem

  • Alia Kausar Department of Mathematics, Lahore Garrison University, Lahore, Pakistan
  • Sana Akram Department of Mathematics, Lahore Garrison University, Lahore, Pakistan
  • Muhammad Farhan Tabassum Department of Sports Sciences & Physical Education, Faculty of Allied Health, University of Lahore, Lahore, Pakistan
  • Adeel Ahmad Department of Mathematics, Lahore Garrison University, Lahore, Pakistan
  • Shahzaman Khan Department of Physical Education and Sports Sciences, Sukkur IBA University, Sukkur, Pakistan

Abstract

In today's competitive production environment, maintenance is one of the most important issues. Today in manufacturing plants productive methods are used to improve operating capacities that change environmental factors that lead to a competitive market. There is thus an important role to play in achieving those goals in selecting and explaining an optimal maintenance plan. Furthermore, there is a lack of an integrated model consisting of available requirements and choices, a systematic approach to maintenance instructions and strong maintenance decisions. In this paper modified Fuzzy TOPSIS method has been used for the solution of maintenance strategy selection problem. Linguistic variable and triangular fuzzy number have been used for modification in multi-criteria decision-making to solve maintenance strategy selection problem. Five experts have been considered for six types of maintenance strategy and ten decision criteria have been used in this problem. In this article, maintenance breakdown strategy is the strongest of all material handling systems maintenance strategies.

Downloads

Download data is not yet available.
Published
2020-03-05
How to Cite
KAUSAR, Alia et al. The Solution of Maintenance Strategy Selection Problem by using modified Fuzzy TOPSIS for of Material Handling Equipment. Sukkur IBA Journal of Computing and Mathematical Sciences, [S.l.], v. 3, n. 2, p. 46-54, mar. 2020. ISSN 2522-3003. Available at: <http://sjcmss.iba-suk.edu.pk:8089/SIBAJournals/index.php/sjcms/article/view/511>. Date accessed: 25 nov. 2020. doi: https://doi.org/10.30537/sjcms.v3i2.511.